On the counting function for the generalized Niven numbers.

Lemke Oliver, Robert J.

Daileda, Ryan.

Jou, Jessica.

Rossolimo, Elizabeth.

Treviño, Enrique.


  • Given an integer base q ≥ 2 and a completely q-additive arithmetic function f taking integer values, we deduce an asymptotic expression for the counting function Nf (x) = # {0 ≤ n < x | f(n)|n} under a mild restriction on the values of f. When f = sq, the base q sum of digits function, the integers counted by Nf are the so-called base q Niven numbers, and our result provides a generalization of ... read more
This object is in collection Creator department Subject Permanent URL Citation
  • Daileda, Ryan, Jessica Jou, Robert Lemke-Oliver, Elizabeth Rossolimo, and Enrique Treviño. "On the Counting Function for the Generalized Niven Numbers." Journal de Théorie Des Nombres de Bordeaux 21, no. 3 (2009): 503-515. doi:10.5802/jtnb.685.
To Cite:
TARC Citation Guide    EndNote
Detailed Rights